On the Invariant Separated Variables

    2001, Volume 6, Number 3, pp.  307-326

    Author(s): Tsiganov A. V.

    An integrable Hamiltonian system on a Poisson manifold consists of a Lagrangian foliation $\mathscr{F}$ and a Hamilton function $H$. The invariant separated variables are independent on values of integrals of motion and Casimir functions. It means that they are invariant with respect to abelian group of symplectic diffeomorphisms of $\mathscr{F}$ and belong to the invariant intersection of all the subfoliations of $\mathscr{F}$. In this paper we show that for many known integrable systems this invariance property allows us to calculate their separated variables explicitly.
    Citation: Tsiganov A. V., On the Invariant Separated Variables, Regular and Chaotic Dynamics, 2001, Volume 6, Number 3, pp. 307-326

    Download File
    PDF, 519.95 Kb